MAUDE Adverse Event Report: BIMINI HEALTH TECH PROGEN PRP 15ML; AUTOMATED BLOOD CELL SEPARATOR

BIMINI HEALTH TECH PROGEN PRP 15ML; AUTOMATED BLOOD CELL SEPARATOR
Model Number F5PG015
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product was used off label to obtain prp for scalp injections for hair growth.Some practitioners are accustomed to devices that have very low platelet counts.By delivering a much higher concentration and larger volume of total platelets, the patients are experiencing more of an effect than they did when using a lower quality product.Practitioners who use this product with the skin are intending to stimulate platelet activation imitating the body's natural injury response, which is consistent pain and swelling.This is well supported in the literature.These nodules may just be localized swelling.
 
Event or Problem Description
Nodule development under the skin where prp obtained from the use of the device was used to support hair growth.

Brand Name
PROGEN PRP 15ML
Common Device Name
AUTOMATED BLOOD CELL SEPARATOR
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach 92075
Manufacturer (Section G)
KMI IMI GROUP
4 autry
irvine, CA 92618
Manufacturer Contact
trevor denbo
420 stevens ave
suite 220
solana beach, CA 92075
8583864140
MDR Report Key15495526
Report Number3011277972-2022-00003
Device Sequence Number17386401
Product Code ORG
UDI-Device Identifier00850034511559
UDI-Public00850034511559
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF5PG015
Device Catalogue NumberF5PG015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown